MathSciNet Relay Station
MathSciNet bibliographic data
MR1393178 (97h:65033) 65F05
O'Cinneide, Colm Art Relative-error bounds for the $LU$ decomposition via the GTH algorithm. Numer. Math. 73 (1996), no. 4, 507–519.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement